# SDR CA100913008

- Difficulty date: September 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Urocop EC 130 B4
- Aircraft time: 268 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3110 · Instrument Panel
- Part: Glare Shield
- Part number: 350A76303001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 257 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4 ALPHA PANEL.  DURING FLIGHT TRAINING INVOLVING EMERGENCY PROCEDURES IT WAS NOTED THAT SOME PILOTS CANNOT SEE THE CAUTION PANEL LIGHTS ILLUMINATE.  SIMULATED EMERGENCIES ARE NOT DETECTED BY SOME TALLER PILOTS.  THE INSTRUMENT PANEL HAD BEEN REWORKED AT PRODUCTION AND THE ALPHA 4 CAUTION LIGHT PANEL MOVED HIGHER ON THE INSTRUMENT PANEL. NOW SOME PILOTS MUST BEND DOWN TO SEE THIS PANEL IN FLIGHT.  ENGINE PRESSURE, ENGINE CHIP AND ENGINE FIRE ARE ON THE TOP ROW AND ARE PARTICULARLY HARD TO SEE FOR SOME PILOTS.  THERE IS A "LAND AS SOON AS POSSIBLE" REQUIREMENT IN THE FLIGHT MANUAL FOR AN ENGINE CHIP.
